MathSciNet Relay Station
MathSciNet bibliographic data
MR551299 (80m:65017) 65D32 (41A55 41A60)
Lyness, J. N.; Monegato, G. Quadrature error functional expansions for the simplex when the integrand function has singularities at vertices. Math. Comp. 34 (1980), no. 149, 213–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement